MathSciNet Relay Station
MathSciNet bibliographic data
MR2641979 92D25
Liu, Zhijun; Chen, Yiping; He, Zerong; Wu, Jianhua Permanence in a periodic delay logistic system subject to constant impulsive stocking. Math. Methods Appl. Sci. 33 (2010), no. 8, 985–993.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement